Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal for Uncertainty Quantification
Facteur d'impact: 3.259 Facteur d'impact sur 5 ans: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN Imprimer: 2152-5080
ISSN En ligne: 2152-5099

Ouvrir l'accès

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.2016012354
pages 1-17

GLOBAL SENSITIVITY ANALYSIS: AN EFFICIENT NUMERICAL METHOD FOR APPROXIMATING THE TOTAL SENSITIVITY INDEX

Matieyendou Lamboni
University of Guyane, Department DFRST, 2091 route de Baduel, 97346 Cayenne Cedex, French Guiana (present address); 228-UMR Espace-Dev, 275 route de Montabo, 97323 Cayenne Cedex, French Guiana (present address); EC-Joint Research Centre, Institute for Environment and Sustainability, Via Fermi 2749, 21027 Ispra, Italy

RÉSUMÉ

Variance-based sensitivity analysis and multivariate sensitivity analysis aim to apportion the variability of model output(s) into input factors and their interactions. Total sensitivity index (TSI) gives for each input its overall contribution, including the effects of its interactions with all the other inputs, in the variability of the model output(s). We investigate a numerical approximation of TSIs mainly based upon quadrature rules and quasi-Monte Carlo. The estimation of a TSI relies on the estimation of a total effect function (TEF), which allows for computing the TSI values by taking its variance. First, the paper derives the specific formula for the computation of the TEF, including the theoretical properties of the approximation, and second, it gives an overview of its application in many situations. Our approach gives the exact estimation of TSIs for a class of exact quadrature rules (especially for polynomial functions) and an interesting approximation for other functions. Numerical tests show the faster convergence rate of our approach and their usefulness in practice.


Articles with similar content:

POLYNOMIAL CHAOS FOR SEMIEXPLICIT DIFFERENTIAL ALGEBRAIC EQUATIONS OF INDEX 1
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 1
Roland Pulch
A METRIC ON UNCERTAIN VARIABLES
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Yuanguo Zhu, Tingqing Ye
Optimal Control Using Nonlinear Probabilistic Tests
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Sergey V. Sokolov
A NEW CRACK TIP ENRICHMENT FUNCTION IN THE EXTENDED FINITE ELEMENT METHOD FOR GENERAL INELASTIC MATERIALS
International Journal for Multiscale Computational Engineering, Vol.10, 2012, issue 4
Haim Waisman, Xia Liu, Jacob Fish
A COMPARISON OF CONVERGENCE AND ERROR ESTIMATES FOR THE MONTE CARLO AND DISCRETE TRANSFER METHODS
ICHMT DIGITAL LIBRARY ONLINE, Vol.15, 2001, issue
Hendrik K. Versteeg, Jonathan C. Henson, Weeratunge Malalasekara